The zero multiplicity of linear recurrence sequences

Wolfgang M. Schmidt Department of Mathematics, University of Colorado at Boulder

TBD mathscidoc:1701.331869

Acta Mathematica, 182, (2), 243-282, 1998.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 106 downloads ] [ 0 comments ] [ Cited by 32 ]
@inproceedings{wolfgang1998the,
  title={The zero multiplicity of linear recurrence sequences},
  author={Wolfgang M. Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333679644578},
  booktitle={Acta Mathematica},
  volume={182},
  number={2},
  pages={243-282},
  year={1998},
}
Wolfgang M. Schmidt. The zero multiplicity of linear recurrence sequences. 1998. Vol. 182. In Acta Mathematica. pp.243-282. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333679644578.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved